MathSciNet Relay Station
MathSciNet bibliographic data
MR1786123 32T35 (30C40 32A25)
Boyong, Chen A remark on the Bergman completeness. Complex Variables Theory Appl. 42 (2000), no. 1, 11–15.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement